# SDR 9JLA2012033104353

- Difficulty date: March 31, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N732AC
- Make and model: Emb EMB-505
- Aircraft serial: 50500070
- Aircraft time: 117 hours, 71 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 0700005
- Part serial: 1101M013
- Condition: Defective
- Part time: 117 hours, 71 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW HAD REPORTED THAT THE CABIN AUDIO WAS INOPERATIVE. TROUBLSHOOTING FOUND THE INTERNAL FUSE IN AMPLIFER OPEN AND THE SUBFOOFER NON-FUNCTIONAL.  THE FUSE IN THE AMP WAS REPLACED ALONG WITH THE DEFECTIVE SUBWOOFER.  THE NEXT FLIGHT THE CREW REPORTED THAT THE CABIN AUDIO WAS NOT WORKING AGAIN. TROUBLESHOOTING FOUND THE SUBWOOFER NONFUCTIONAL AGAIN, THE AMPLIFIER WAS FOUND TO BE DEFECTIVE AND WAS DAMGAGING THE SUBWOOFER. THE AMPLIFIER AND SUBWOOFER WAS REPLACED, FUNCTIONAL CHECKS WERE SATISFACTORY.
